# SDR MASA97019

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120026
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR SHUTTLE 5610 - CLT-GNV - EN ROUTE LOST ALL GREEN HYDRAULIC FLUID AND PRESSURE.  MANUALLY EXTENDED LANDING GEAR PER QRH AND DIVERTED TO JAX.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND HYDRAULIC LINE TO BE CRACKED.  REMOVED AND REPLACED HYDRAULIC LINE.  LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
